# SDR USAAD99002

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-CLT - FLIGHT 980 - AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE, THE AUTO SPOILER DO NOT USE LIGHT ILLUMINATED, AND THE FLAP HORN SOUNDED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE GROUND SENSE SYSTEM.  (M)
